# SDR A6WA201542414

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 32,793 hours, 30,694 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER GEAR RETRACTION RECEIVED TRIPLE CHIME & NOSE GEAR DOOR WARNING MSG & GEAR DISAGREE MSG.  RAN QRH & RETURNED.  MSG POSTED IMMEDIATELY AFTER HANDLE MOVEMENT.  HYD PUMPS WERE IN AUTO, NO OVERWEIGHT LANDING.  MAINS SHOWED UP & LOCKED, NOSE GEAR SHOWED UNSAFE.
